MathSciNet Relay Station
MathSciNet bibliographic data
MR2511659 60B20 (60F05 62M15)
Belinschi, Serban; Dembo, Amir; Guionnet, Alice Spectral measure of heavy tailed band and covariance random matrices. Comm. Math. Phys. 289 (2009), no. 3, 1023–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement